Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Tremors, jerking, hot and cold feeling, joint pain. Can you help?

i have had many health issues from kidney stroke phychiatric arthritis copd ibs feel landed in hossy as was on so much meds now they cut down and stopped some i feel like i am dying im in so much pain weak docs dont no what to do just want the in every joint muscle ache shake hot cold tremors body jerkin cant stand it any nore waiting on appontment with pain relief until then i am suffering can you help please desperate jane
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Multiple joint pains and aches is commonly associated with autoimmune disorders like arthritis and IBS. You need a detailed evaluation by a rheumatologist to find out the exact cause so that proper treatment can be initiated early.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor